# SDR DALA14033885806

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN MAIN CABIN HAS CORROSION AT BS 377.7 AT LBL 7.5.  TRIMMED OUT DAMAGE AND INSTALLED PERMANENT CATEGORY A REPAIR IAW SRM 53-00-51.
